After Cycle

Discussion in 'Ask The Experts' started by Yorki1962, Jul 10, 2019.

  1. Yorki1962

    Yorki1962 Member

    Hi all
    I finished my cycle 5 weeks ago started my pct two and a half weeks after the end of my cycle
    HCG 175iu 7 days eod 150iu 5 days eod 120lu 3 days eod then went on 40mg tamoxifen every day will do this for 2 weeks then will reduce to 20mg every day for two weeks I was on test only for 12 weeks - the question is I feel like someone has just giving me some really bad news it's weird is this my hormones everything else seems OK
     
  2. RAD

    RAD Elite Member

    All I know is that if my estradiol levels are to high in relation to test I get horrible doom and gloom anxiety that could be what's happening.

    Hopefully someone far more knowledgeable will chip in as I only run trt so not clued up on blasts tbh
     
    Grimnir likes this.
  3. Clubber Lang

    Clubber Lang Elite Member

    i did PCT once, clomid and tamoxifen....... never again pmsl

    PCT was horrible, lack of energy, reduced libido, and i was getting emotional at things. Id watch a starving child on TV or a RSPCA advert and my eyes would water up. After about 3 weeks my missus told me to get back on juice, havent come off since. That was about 15ish years ago pmsl.
     
    RAD and Grimnir like this.
  4. RAD

    RAD Elite Member

    LOL @Clubber Lang

    I know my estrogen is getting out of whack when I sit with the Mrs watching Rosemary and Thyme and think its a great crime programme.
     
    Rentaghost likes this.
  5. Clubber Lang

    Clubber Lang Elite Member

    have to be careful with that estrogen......be wearing gym training clothes next LOL
     
    RAD likes this.
  6. Yorki1962

    Yorki1962 Member

    Thaks guys for the replies. I did take half of Arimidex half a tablet twice a week I had no signs of high estrogen maybe I should get some bloods done I don't feel too bad just low moods
     
  7. Yorki1962

    Yorki1962 Member

    ;)Lycra and a sweat band
     
    RAD likes this.
  8. RAD

    RAD Elite Member

    LMAO although Lycra is to figure hugging and would make my arse look big

    Think my estrogen is on the up again lol